# SDR DALA2024101410035

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0604725) CORROSION ON FLOOR SUPPORTS BTW STA=727 D TO 727 E, LBL=8.1 AND STA= 767 TO 787 RBL= 3.0, RBL=8.1 AT AFT CARGO COMPARTMENT. FLOOR SUPPORTS BTW STA=727 D TO 727 E, LBL=8.1 AND STA= 767 TO 787 RBL= 3.0, RBL=8.1 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53- 00-53-2R.
